# SDR MASA200500075

- Difficulty date: January 31, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 7,708 hours, 7,131 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Bent
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO NLG DOOR DISAGREE ON RETRACTION.  FERRIED AIRCRAFT FOR REPAIR.  1/31/05 MAINTENANCE FOUND WOW SENSOR BENT. FIXED AND READJUSTED. OPS CHECK GOOD.
